Dec 27, 2005
To the writer who asked about how to take Sustiva if you work at night, your question was erased when I tried to answer. Here is the answer. DW
Response from Dr. Wohl
The idea is to take the medication before you sleep so some of the effects of Sustiva on alertness and balance are less noticed. If you go to sleep at 9 am, you should think about taking the meds at that time.
As far as the sensation you are feeling (hot and freaked out for 3-5 minues), it is unusual. If this feeling is bothersome, which it sounds like is must be, one thing you could try is to take 400 mg before sleep and 200 mg 12 hours or so later. This will require you asking your doctor for the 200 mg capsules, if you are currently taking the 600 mg capsule. This works for some people to reduce the side effects of Sustiva.
Let us know if it helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Afraid I Have HIV
- Hairy Tongue After Anal Sex Worried I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Hpv After Needle Stick Sign Of HIV AIDS
- Stinging Pain After Getting Head Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.